# SDR 07FDEA00466

- Difficulty date: February 13, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 16,058 hours, 8,671 cycles
- Engine: Ge CF680
- Engine time: 15,930 hours, 8,477 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, ECAM MESSAGE ENG NR 2 REV PRESSURIZED APPEARED, STOPPED TAKEOFF AND RETURNED GATE.  ACN RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-A CATEGORY: C EXPIRATION: 23FEB07 "MEL 78-30-01-A: ENGINE (IDENTIFY 1 OR 2) 2 THRUST REVERSER, INOP.  THRUST REVERSER IS DEACTIVATED IN FORWARD THRUST POSITION.  A/C DEPARTED TUL.
